On the hyperplane conjecture for random convex sets

Bo'Az Klartag, Gady Kozma

Research output: Contribution to journalArticlepeer-review


Let N ≥ n + 1, and denote by K the convex hull of N independent standard gaussian random vectors in ℝ n. We prove that with high probability, the isotropic constant of K is bounded by a universal constant. Thus we verify the hyperplane conjecture for the class of gaussian random polytopes.

Original languageEnglish
Pages (from-to)253-268
Number of pages16
JournalIsrael Journal of Mathematics
Issue number1
StatePublished - Mar 2009
Externally publishedYes


Dive into the research topics of 'On the hyperplane conjecture for random convex sets'. Together they form a unique fingerprint.

Cite this